# SDR QR9R2025072100002

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9461
- Aircraft time: 3,275 hours
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Part number: 5001610311
- Part serial: 002107027
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CVFDR CONTROL PANEL HAD CVR AND FDR LIGHTS ON AND WOULD NOT EXTINGUISH (SUBBED KNOWN GOOD CVFDR IN, AND LIGHTS WENT OUT). REMOVED AND REPLACED CVFDR IAW AMM 31-32-10, 4-1; MOC OK.
